Results in Mathematics

, Volume 72, Issue 1–2, pp 747–763 | Cite as

Existence of Nonnegative Solutions for a Fractional Integro-Differential Equation

Article

Abstract

We investigate the existence of nonnegative solutions for a fractional integro-differential equation subject to multi-point boundary conditions, by using the Banach contraction mapping principle and the Krasnosel’skii fixed point theorem for the sum of two operators.

Keywords

Fractional integro-differential equation multi-point boundary conditions nonnegative solutions 

Mathematics Subject Classification

34A08 34B18 45G15 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Ahmad, B., Nieto, J.J.: Boundary value problems for a class of sequential integrodifferential equations of fractional order. J. Funct. Spaces Appl. 2013, 149659-1–149659-8 (2013)Google Scholar
  2. 2.
    Aljoudi, S., Ahmad, B., Nieto, J.J., Alsaedi, A.: A coupled system of Hadamard type sequential fractional differential equations with coupled strip conditions. Chaos Solitons Fractals 91, 39–46 (2016)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Burton, T.A.: A fixed point theorem of Krasnoselskii. Appl. Math. Lett. 11(1), 85–88 (1998)MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    Caballero, J., Cabrera, I., Sadarangani, K.: Positive solutions of nonlinear fractional differential equations with integral boundary value conditions. Abstr. Appl. Anal. 2012, 303545-1–303545-11 (2012)Google Scholar
  5. 5.
    Das, S.: Functional Fractional Calculus for System Identification and Controls. Springer, New York (2008)MATHGoogle Scholar
  6. 6.
    Graef, J.R., Kong, L., Kong, Q., Wang, M.: Uniqueness of positive solutions of fractional boundary value problems with non-homogeneous integral boundary conditions. Fract. Calc. Appl. Anal. 15(3), 509–528 (2012)MathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    Henderson, J., Luca, R.: Boundary Value Problems for Systems of Differential, Difference and Fractional Equations. Positive Solutions. Elsevier, Amsterdam (2016)MATHGoogle Scholar
  8. 8.
    Henderson, J., Luca, R.: Existence of positive solutions for a singular fractional boundary value problem. Nonlinear Anal. Model. Control 22(1), 99–114 (2017)MathSciNetGoogle Scholar
  9. 9.
    Henderson, J., Luca, R., Tudorache, A.: On a system of fractional differential equations with coupled integral boundary conditions. Fract. Calc. Appl. Anal. 18(2), 361–386 (2015)MathSciNetCrossRefMATHGoogle Scholar
  10. 10.
    Kilbas, A.A., Srivastava, H.M., Trujillo, J.J.: Theory and Applications of Fractional Differential Equations, North-Holland Mathematics Studies, vol. 204. Elsevier, Amsterdam (2006)Google Scholar
  11. 11.
    Krasnosel’skii, M.A.: Some problems of nonlinear analysis. Am. Math. Soc. Trans. 10(2), 345–409 (1958)MathSciNetGoogle Scholar
  12. 12.
    Luca, R., Tudorache, A.: Positive solutions to a system of semipositone fractional boundary value problems. Adv. Differ. Equ. 2014(179), 1–11 (2014)MathSciNetGoogle Scholar
  13. 13.
    Podlubny, I.: Fractional Differential Equations. Academic Press, San Diego (1999)MATHGoogle Scholar
  14. 14.
    Sabatier, J., Agrawal, O.P., Machado, J.A.T. (eds.): Advances in Fractional Calculus: Theoretical Developments and Applications in Physics and Engineering. Springer, Dordrecht (2007)MATHGoogle Scholar
  15. 15.
    Samko, S.G., Kilbas, A.A., Marichev, O.I.: Fractional Integrals and Derivatives. Theory and Applications. Gordon and Breach, Yverdon (1993)MATHGoogle Scholar
  16. 16.
    Smart, D.R.: Fixed Point Theorems. Cambridge Univ. Press, Cambridge (1980)MATHGoogle Scholar
  17. 17.
    Wang, Y., Liu, L.: Uniqueness and existence of positive solutions for the fractional integro-differential equation. Bound. Value Probl. 2017(12), 1–17 (2017)MathSciNetGoogle Scholar
  18. 18.
    Yuan, C.: Two positive solutions for \((n - 1,1)\)-type semipositone integral boundary value problems for coupled systems of nonlinear fractional differential equations. Commun. Nonlinear Sci. Numer. Simul. 17(2), 930–942 (2012)MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer International Publishing 2017

Authors and Affiliations

  1. 1.Department of MathematicsBaylor UniversityWacoUSA
  2. 2.Department of MathematicsGh. Asachi Technical UniversityIasiRomania

Personalised recommendations